Skip to main content

Deformation spaces

Part of the Lecture Notes in Mathematics book series (LNM,volume 400)

Keywords

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, log in via an institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD   29.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD   39.95
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Learn about institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. W. Abikoff, Constructability and Bers stability of Kleinian groups (to appear).

    Google Scholar 

  2. L. V. Ahlfors, On quasiconformal mappings, J. Analyse Math., 3 (1953/4), 1–58.

    Article  MathSciNet  MATH  Google Scholar 

  3. L. V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math., 86 (1964), 413–429 and 87 (1965), 759.

    Article  MathSciNet  MATH  Google Scholar 

  4. L. V. Ahlfors, and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math., 72 (1960), 385–404.

    Article  MathSciNet  MATH  Google Scholar 

  5. A. Andreotti and A. L. Mayer, On period relations for abelian integrals on algebraic curves, Annali Sc. Nor. Sup. Pisa, 21 (1967), 189–238.

    MathSciNet  MATH  Google Scholar 

  6. L. Bers, Quasiconformal mappings and Teichmüller's theorem in Analytic Functions, pp. 89–119, Princeton University Press, Princeton, New Jersey, 1960.

    MATH  Google Scholar 

  7. L. Bers, Holomorphic differentials as functions of moduli, Bull. Amer. Math. Soc., 67 (1961), 206–210.

    Article  MathSciNet  MATH  Google Scholar 

  8. L. Bers, A non-standard integral equation with applications to quasiconformal mappings, Acta Math., 116 (1966), 113–134.

    Article  MathSciNet  MATH  Google Scholar 

  9. L. Bers, On boundaries of Teichmüller spaces and on Kleinian groups: I, Ann. of Math., 91 (1970), 570–600.

    Article  MathSciNet  MATH  Google Scholar 

  10. L. Bers, Fiber spaces over Teichmüller spaces, Acta Math., 130 (1973), 89–126.

    Article  MathSciNet  MATH  Google Scholar 

  11. L. Bers, On moduli of Kleinian groups (to appear).

    Google Scholar 

  12. L. Bers and L. Ehrenpreiss, Holomorphic convexity of Teichmüller spaces, Bull. Amer. Math. Soc., 70 (1964), 761–764.

    Article  MathSciNet  MATH  Google Scholar 

  13. L. Bers and L. Greenberg, Isomorphisms between Teichmüller spaces, Advances in the theory of Riemann surfaces, Ann. of Math. Studies, 66 (1971), 53–79.

    MathSciNet  Google Scholar 

  14. H. Cartan, Quotient d'un espace analytique par un group d'automorphismes, in Algebraic Geometry and Topology, pp. 90–102, Princeton University Press, Princeton, New Jersey, 1957.

    Google Scholar 

  15. C. J. Earle, On holomorphic families of pointed Riemann surfaces, Bull. Amer. Math. Soc., 79 (1973), 163–166.

    Article  MathSciNet  MATH  Google Scholar 

  16. C. J. Earle and J. Eells, A fibre bundle description of Teichmüller theory, J. Diff. Geom., 3 (1969), 19–43.

    MathSciNet  MATH  Google Scholar 

  17. C. J. Earle and I. Kra, On holomorphic mappings between Teichmüller spaces (to appear).

    Google Scholar 

  18. H. M. Farkas and H. E. Rauch, Period relations of Schottky type on Riemann surfaces, Ann. of Math., 92 (1970), 434–461.

    Article  MathSciNet  MATH  Google Scholar 

  19. F. Gardiner and I. Kra, Quasiconformal stability of Kleinian groups, Indiana University Math. J., 21 (1972), 1037–1059.

    Article  MathSciNet  MATH  Google Scholar 

  20. A. Grothendieck, Techniques de construction en géométrie analytique, Sem. Cartan 60/61, expose 17 (with appendix by J. P. Serre, Rigiditi' de foncteur de Jacobi d'echelon n ≥ 3).

    Google Scholar 

  21. J. Hubbard, Sur la non-existence de sections analytiques a la courbe universelle de Teichmüller, C. R. Acad. Sc. Paris, 274 (1972), A978–A979.

    MathSciNet  MATH  Google Scholar 

  22. I. Kra, On spaces of Kleinian groups, Comment. Math. Helv., 47 (1972), 53–69.

    Article  MathSciNet  MATH  Google Scholar 

  23. A. Marden, On homotopic mappings of Riemann surfaces, Ann. of Math., 90 (1969), 1–8.

    Article  MathSciNet  MATH  Google Scholar 

  24. A. Marden, The geometry of finitely generated Kleinian groups, Ann. of Math., (1974) (to appear).

    Google Scholar 

  25. B. Maskit, Self-maps of Kleinian groups, Amer. J. Math., 93 (1971), 840–856.

    Article  MathSciNet  MATH  Google Scholar 

  26. Z. Nehari, Schwarzian derivatives and schlicht functions, Bull. Amer. Math. Soc., 55 (1949), 545–551.

    Article  MathSciNet  MATH  Google Scholar 

  27. H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc., 71 (1965), 1–39.

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Lipman Bers Irwin Kra

Rights and permissions

Reprints and permissions

Copyright information

© 1974 Springer-Verlag

About this paper

Cite this paper

Kra, I. (1974). Deformation spaces. In: Bers, L., Kra, I. (eds) A Crash Course on Kleinian Groups. Lecture Notes in Mathematics, vol 400. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0065675

Download citation

  • DOI: https://doi.org/10.1007/BFb0065675

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-06840-2

  • Online ISBN: 978-3-540-37776-4

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics